# SDR 20000718SH001

- Difficulty date: June 8, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N917AL
- Make and model: Bell 407
- Aircraft serial: 53381
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: F992048
- Condition: Failed
- Part time: 524 hours
- Component: Nr 2 T/R Drvshft
- Component part number: 407040303105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IN-SHOP REPAIR, FOUND ROUGH BEARINGS.  INSTALLED SELF-CENTERING BEARINGS.  (X)
